Isoperimetric inequalities & volume comparison theorems on CR manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 8 (2009) no. 2, pp. 279-307.

In this article we study the Jacobi equation associated with the geodesics in a pseudo-hermitian manifold wish vanishing Webster torsion. We develop integral geometric formula generalizing the well known Santalo formula in Riemannian geometry. As applications we obtain volume comparison results under suitable curvature assumptions as well as isoperimetric inequalities for domains in such manifolds.

Classification : 32V20,  32V05,  53C17,  53C21
@article{ASNSP_2009_5_8_2_279_0,
     author = {Chanillo, Sagun and Yang, Paul},
     title = {Isoperimetric inequalities & volume comparison theorems on {CR} manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {279--307},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 8},
     number = {2},
     year = {2009},
     zbl = {1176.32014},
     mrnumber = {2548248},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2009_5_8_2_279_0/}
}
TY  - JOUR
AU  - Chanillo, Sagun
AU  - Yang, Paul
TI  - Isoperimetric inequalities & volume comparison theorems on CR manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2009
DA  - 2009///
SP  - 279
EP  - 307
VL  - Ser. 5, 8
IS  - 2
PB  - Scuola Normale Superiore, Pisa
UR  - http://www.numdam.org/item/ASNSP_2009_5_8_2_279_0/
UR  - https://zbmath.org/?q=an%3A1176.32014
UR  - https://www.ams.org/mathscinet-getitem?mr=2548248
LA  - en
ID  - ASNSP_2009_5_8_2_279_0
ER  - 
Chanillo, Sagun; Yang, Paul. Isoperimetric inequalities & volume comparison theorems on CR manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 8 (2009) no. 2, pp. 279-307. http://www.numdam.org/item/ASNSP_2009_5_8_2_279_0/

[1] A. Bellaiche, The tangent space in Sub-Riemannian Geometry, in Sub-Riemannian Geometry, Progr. Math., Birkhäuser, Basel 144 (1996), 1–78. | MR 1421822 | Zbl 0862.53031

[2] J.-H. Cheng, J.-F. Hwang, A. Malchiodi and P. Yang, Minimal surfaces in pseudohermitian geometry, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4 (2005), 129–177. | EuDML 84552 | Numdam | MR 2165405 | Zbl 1158.53306

[3] C. Croke, Some isoperimetric inequalities and eigenvalue estimates, Ann. Sci. Ecole Norm. Sup. 13 (1980), 419–435. | EuDML 82059 | Numdam | MR 608287 | Zbl 0465.53032

[4] S. S. Chern and R. S. Hamilton, On Riemannian metrics adapted to three dimensional contact manifolds, with an appendix by A. Weinstein, Lecture Notes in Math., Vol. 1111, Springer Berlin, 1985, 279–308. | MR 797427

[5] P. Pansu Une inegalite isoperimetrique sur le group de Heisenberg, C.R. Acad. Sc. Paris 295 (1982), 127–130. | MR 676380 | Zbl 0502.53039

[6] M. Rumin, Forms differentielles sur les varíetés de contact, J. Differential Geom. 39 (1994), 281–330. | MR 1267892 | Zbl 0973.53524

[7] N. Tanaka, “A Differential Geometric Study on Strongly Pseudo-convex Manifolds”, Kinokuniya, Tokyo, 1975. | MR 399517 | Zbl 0331.53025

[8] F. Treves “Introduction to Pseudo-differential and Fourier Integral Operators”, Vol. 1, Plenum Press. | MR 597144

[9] N. Varopoulos; Sobolev inequalities on Lie groups and symmetric spaces, J. Funct. Anal. 86 (1989), 19–40. | MR 1013932 | Zbl 0697.22013

[10] S. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), 25–41. | MR 520599 | Zbl 0379.53016